PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 115-119
Tytuł artykułu

Chain rules for canonical state extensions on von Neumann algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In previous papers we introduced and studied the extension of a state defined on a von Neumann subalgebra to the whole of the von Neumann algebra with respect to a given state. This was done by using the standard form of von Neumann algebras. In the case of the existence of a norm one projection from the algebra to the subalgebra preserving the given state our construction is simply equivalent to taking the composition with the norm one projection. In this paper we study couples of von Neumann subalgebras in connection with the state extension. We establish some results on the ω-conditional expectation and give a necessary and sufficient condition for the chain rule of our state extension to be true.
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
115-119
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-01-20
Twórcy
  • Dipartimento di Matematica e Informatica, Università di Udine, via Zanon 6, 33100 Udine, Italy
autor
  • Mathematical Institute, Hungarian Academy of Sciences, 1364 Budapest, PF. 127, Hungary
Bibliografia
  • [1] L. Accardi and C. Cecchini, Conditional expectations in von Neumann algebras and a theorem of Takesaki, J. Funct. Anal. 45 (1982), 245-273.
  • [2] C. Cecchini and D. Petz, State extension and a Radon-Nikodym theorem for conditional expectations on von Neumann algebras, Pacific J. Math. 138 (1989), 9-24.
  • [3] C. Cecchini and D. Petz, Classes of conditional expectations over von Neumann algebras, J. Funct. Anal. 92 (1990), 8-29.
  • [4] A. Connes, Sur le théorème de Radon-Nikodym pour les poids normaux fidèles semifinis, Bull. Sci. Math. Sect. II 97 (1973), 253-258.
  • [5] A. Connes, On a spatial theory of von Neumann algebras, J. Funct. Anal. 35 (1980), 153-164.
  • [6] D. Petz, Sufficient subalgebras and the relative entropy of states of a von Neumann algebra, Comm. Math. Phys. 105 (1986), 123-131.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.